





Riverland Mallee Coorong Local Health Network Governing Board

Date: Friday 25 November 2022

Time: 11.30 am – 2.30 pm

Venue: Riverland General Hospital, Berri and TEAMS

Members: Peter Joyner (PJ) – Chair, Elaine Ashworth (EA), Claudia Goldsmith (CG),

Mel Ottaway (MO), Fred Toogood (FT)

Attendees: Wayne Champion (WC) – CEO, Craig Lukeman (CL) – CFO, Sharon Wingard (SW) - DAH

Guests: Karen Hollitt (KH) – EDONM, Anne McKinlay (AM) -QRS Manager

Apologies:

Minute taker: Jeanette Brown (JB)

Acknowledgement

We would like to acknowledge the Aboriginal custodians of the Land and waters we are meeting upon today. We respect their spiritual relationship with their country and acknowledge that their cultural beliefs are an important focus of their past, present and future. We also pay respect to the cultural authority of Aboriginal people in attendance from other areas.

Item no.	Item	Member	Page no.	Timing
1	PRESENTATION			11.30am
1.1	NSQHS Standards Anne McKinlay, QRS Manager		5 - 38	20 mins
2	IN CAMERA DISCUSSION			11.50am
3	MEETING OPENING			12.10pm
3.1	Acknowledgement / Present and Apologies	PJ	-	
3.2	Interests and Conflicts Disclosure Log	All	39 - 40	
3.3	Confirmation of Minutes 3.3.1 Confirmation of Minutes from meeting held 27 October 2022 3.3.1 Confirmation of Minutes from Annual Public Meeting held 26 October 2022	PJ	41 – 54 55 - 62	15 mins
3.4	Review Actions Log	PJ	63 - 64	
3.5	Review Board Work Plan	PJ	65 -66	

OFFICIAL

4	MATTERS FOR DECISION			12.25pm
4.1	Ventia Agency Scope of Agreement	WC	67 -94	5 mins
5	MATTERS FOR DISCUSSION			12.30pm
5.1	RMCLHN Mock Accreditation	WC	95 - 116	30 mins
5.2	Board Membership Update	PJ/WC	Verbal	
5.3	Corrective Plan and Health & Safety Representatives Update	WC	117 -120	
5.4	Workforce Advertising of Vacancies	WC	Verbal	
5.5	Policy Update	WC	121 - 134	
5.6	Service Agreement Update	WC	Verbal	
	LUNCH			1.00pm
6	STANDARD AGENDA ITEMS FOR DISCUSSION			1.30 pm
6.1	Performance Reports 6.1.1 Finance and FTE Report 6.1.2 KPI Monthly Performance Report 6.1.3 People and Culture Report 6.1.4 Quality and Safety Reports	CL/ WC/ KH/ AM	135– 138 139 - 140 141 – 144 145 – 178 179 – 192	25 mins
6.2	RMCLHN Planning Update 6.2.1 Operational Plan Report 6.2.2 Draft Digital Health Strategy 6.2.3 Draft Strategic Asset Management Plan	WC	193 – 218 219 – 234 235 - 302	5 mins
7	MATTERS FOR NOTING			2.00 pm
7.1	Chairperson Report	PJ	303 -304	10 mins
7.2	Chief Executive Officer Report	WC	305 – 308	
7.3	COVID-19 Update	WC	Verbal	
7.4	Barmera Retirement Village Management Report	WC	309 - 312	
8	MATTERS FOR INFORMATION			2.10 pm
8.1	RMCLHN Board Finance Committee 8.1.1 - Minutes 27 October 2022 (Draft) 8.1.2 - Chair Update	CG	313 – 322 Verbal	10 mins
8.2	RMCLHN Board Clinical Governance Committee 8.2.1 - Minutes 26 October 2022 (Draft) 8.2.2 - Chair Update	EA	323 – 334 Verbal	

OFFICIAL

8.3	RMCLHN Board Aged Care & Disability Governance Committee 8.3.1 – Minutes 28 September 2022 (Draft) 8.3.2 – Chair Update	МО	335 - 346 Verbal	
8.4	RSS Governance Committee			
	8.4.1 RSS Governance Committee Meeting Minutes – Not available	МО	_	
	8.4.2 RMCLHN Representative Update		Verbal	
9	ITEMS APPROVED BY CEO FOR NOTING - Nil			
10	CORRESPONDENCE			2.20pm
10.1	Incoming	WC	247	
	10.1.1 RDWA Annual Report	VVC	347	5 min
10.2	Outgoing	\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\	0.40	
	10.2.1 LCLHN re RACE Symposium	WC	348	
11	MEETING FINALISATION			2.25 pm
11.1	Questions / Comments	PJ	-	
11.2	Review actions to be taken	PJ	-	
11.3	Meeting Evaluation/Suggestions	PJ	-	

Meeting Close: 3.00 PM

Next Meeting: Date: Thursday 15 December (Combined Annual Planning Session with Executive)

Time: 9.30am – 4.00 pm (tbc)

Location: Rydges Pit Lane Hotel, Tailem Bend

Apologies:

THIS PAGE IS INTENTIONALLY LEFT BLANK